# SDR IPXA10159839

- Difficulty date: April 20, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR,  MAIN CARGO COMPARTMENT FLOOR PANEL 262AM IS CRACKED AT AFT EDGE.  REPAIRED FLOOR PANEL 262AM IAW PER EO .
